MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0196-0644(81)80350-2

Медицинская библиотека · Annals of emergency medicine · 1981

Clonidine overdose: report of six cases and review of the literature.

Anderson R J, Hart G R, Crumpler C P, Lerman M J

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

Clonidine poisoning usually causes depressed sensorium, hypotension, and bradycardia. Some patients manifest respiratory depression and miosis simulating narcotic overdose. Supportive care with judicious administration of intravenous fluids, occasionally supplemented by a dopamine infusion, usually reestablished adequate blood pressure. Tolazoline, an alpha-blocker, may reverse clonidine's effects should other efforts fail. Atropine should be used if bradycardia is hemodynamically significant. With massive overdose, clonidine's partial alpha-agonist properties may predominate, resulting in marked hypertension requiring cautious therapy. The experience at Parkland Memorial Hospital with clonidine overdose in six patients demonstrates the myriad of clinical presentations possible.

Для цитирования: Anderson R J, Hart G R, Crumpler C P, Lerman M J. Clonidine overdose: report of six cases and review of the literature.. Annals of emergency medicine. 1981. DOI: 10.1016/s0196-0644(81)80350-2.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.